File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: H ∞ positive filtering for positive linear discrete-time systems: An augmentation approach

TitleH ∞ positive filtering for positive linear discrete-time systems: An augmentation approach
Authors
KeywordsDiscrete-time systems
H ∞ filtering
linear matrix inequality
positive filtering
positive systems
Issue Date2010
PublisherIEEE.
Citation
Ieee Transactions On Automatic Control, 2010, v. 55 n. 10, p. 2337-2342 How to Cite?
Abstract
In this note, we address the reduced-order positive filtering problem of positive discrete-time systems under the H ∞ performance. Commonly employed approaches, such as linear transformation and elimination technique, may not be applicable in general due to the positivity constraint of the filter. To cope with the difficulty, we first represent the filtering error system as a singular system by means of the system augmentation approach, which will facilitate the consideration of the positivity constraint. Two necessary and sufficient conditions are obtained in terms of matrix inequalities under which the filtering error system has a prescribed H ∞ performance. Then, a necessary and sufficient condition is proposed for the existence of the desired positive filters, and an iterative linear matrix inequality (LMI) algorithm is presented to compute the filtering matrices, which can be easily checked by standard software. Finally, a numerical example to illustrate the effectiveness of the proposed design procedures is presented. © 2010 IEEE.
Persistent Identifierhttp://hdl.handle.net/10722/139419
ISSN
2013 Impact Factor: 3.167
2013 SCImago Journal Rankings: 2.992
ISI Accession Number ID
Funding AgencyGrant Number
GRFHKU 7138/10E
Funding Information:

Manuscript received January 01, 2009; revised June 21, 2009, September 25, 2009, and December 10, 2009; accepted May 17, 2010. Date of publication June 21, 2010; date of current version October 06, 2010. This work was supported in part by GRF HKU 7138/10E. Recommended by Associate Editor P. Colaneri.

References

 

DC FieldValueLanguage
dc.contributor.authorLi, Pen_HK
dc.contributor.authorLam, Jen_HK
dc.contributor.authorShu, Zen_HK
dc.date.accessioned2011-09-23T05:49:18Z-
dc.date.available2011-09-23T05:49:18Z-
dc.date.issued2010en_HK
dc.identifier.citationIeee Transactions On Automatic Control, 2010, v. 55 n. 10, p. 2337-2342en_HK
dc.identifier.issn0018-9286en_HK
dc.identifier.urihttp://hdl.handle.net/10722/139419-
dc.description.abstractIn this note, we address the reduced-order positive filtering problem of positive discrete-time systems under the H ∞ performance. Commonly employed approaches, such as linear transformation and elimination technique, may not be applicable in general due to the positivity constraint of the filter. To cope with the difficulty, we first represent the filtering error system as a singular system by means of the system augmentation approach, which will facilitate the consideration of the positivity constraint. Two necessary and sufficient conditions are obtained in terms of matrix inequalities under which the filtering error system has a prescribed H ∞ performance. Then, a necessary and sufficient condition is proposed for the existence of the desired positive filters, and an iterative linear matrix inequality (LMI) algorithm is presented to compute the filtering matrices, which can be easily checked by standard software. Finally, a numerical example to illustrate the effectiveness of the proposed design procedures is presented. © 2010 IEEE.en_HK
dc.languageengen_US
dc.publisherIEEE.en_US
dc.relation.ispartofIEEE Transactions on Automatic Controlen_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong Licenseen_US
dc.rights©2010 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.en_US
dc.subjectDiscrete-time systemsen_HK
dc.subjectH ∞ filteringen_HK
dc.subjectlinear matrix inequalityen_HK
dc.subjectpositive filteringen_HK
dc.subjectpositive systemsen_HK
dc.titleH ∞ positive filtering for positive linear discrete-time systems: An augmentation approachen_HK
dc.typeArticleen_HK
dc.identifier.emailLam, J:james.lam@hku.hken_HK
dc.identifier.authorityLam, J=rp00133en_HK
dc.description.naturepublished_or_final_version-
dc.identifier.doi10.1109/TAC.2010.2053471en_HK
dc.identifier.scopuseid_2-s2.0-77957693425en_HK
dc.identifier.hkuros196454en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-77957693425&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume55en_HK
dc.identifier.issue10en_HK
dc.identifier.spage2337en_HK
dc.identifier.epage2342en_HK
dc.identifier.isiWOS:000283362600010-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridLi, P=35069715100en_HK
dc.identifier.scopusauthoridLam, J=7201973414en_HK
dc.identifier.scopusauthoridShu, Z=25652150400en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats